# SDR A59A2012F00020

- Difficulty date: November 23, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N560ML
- Make and model: Cessna 560XL
- Aircraft serial: 560XL5027
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Multiple Fail
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, B, J
- Precautionary procedure: G, E, A

## Discrepancy

DURING A CLIMB, NOTICED RT ENGINE LOW OIL PRESSURE (RED) ANNUNCIATOR ILLUMINATE.  ALSO NOTICED RT ENGINE MANUAL MODE WHITE ANNUNCIATOR ILLUMINATED AND THE OIL PRESSURE GAUGE TO ZERO.   PILOTS NOTICED SMOKE IN THE COCKPIT, BOTH VISUALLY AND THROUGH ODOR.  DECLARED AN EMERGENCY, PULLED RIGHT POWER LEVER TO IDLE AND DONNED OXYGEN MASKS.  PERFORMED CHECKLIST AND  SHUTDOWN RT ENGINE.  FOLLOWED RADAR VECTORS FOR AN ILS LANDING.  CONTINUED WITH SMOKE EVACUATION CHECKLIST AND DEPRESSURIZED CABIN WHICH EVACUATED SMOKE AND BOTH PILOTS REMOVED OXYGEN MASKS.  A NORMAL SINGLE ENGINE APPROACH AND LANDING ACCOMPLISHED.  AFTER LANDING,  DURING TAXIED NO INDICATIONS OF FIRE.  SHUTDOWN WAS NORMAL.
